# SDR 0509019

- Difficulty date: September 20, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 71,066 hours, 78,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Fitting
- Part number: 39573171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SUPPORT FITTING CRACKED, LOCATED FROM STA Y305 TO STA Y313 BETWEEN LONGERON 29R AND LONGERON 30.
